Translator Disclaimer
2007 Concordance of $\mathbb{Z}_p\times\mathbb{Z}_p$ actions on $S^4$
Michael McCooey
Algebr. Geom. Topol. 7(2): 785-796 (2007). DOI: 10.2140/agt.2007.7.785

Abstract

We prove that locally linear, orientation-preserving actions of G=p×p on S4 are concordant if and only if a 2–valued surgery obstruction vanishes, and discuss constructions and examples.

Citation

Download Citation

Michael McCooey. "Concordance of $\mathbb{Z}_p\times\mathbb{Z}_p$ actions on $S^4$." Algebr. Geom. Topol. 7 (2) 785 - 796, 2007. https://doi.org/10.2140/agt.2007.7.785

Information

Received: 31 May 2006; Revised: 16 May 2007; Accepted: 17 May 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1133.57023
MathSciNet: MR2308965
Digital Object Identifier: 10.2140/agt.2007.7.785

Subjects:
Primary: 57S25
Secondary: 57S17

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.7 • No. 2 • 2007
MSP
Back to Top